# SDR DALA2015091105566

- Difficulty date: September 8, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 93,367 hours, 38,763 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSEAT EMERGENCY LIGHT INOPERATIVE, ROW 31 RT.  FOUND CONNECTOR DISCONNECTED UNDER SEAT 31F, RECONNECTED, OPS OK.
